Home > Research > Publications & Outputs > The failure of approximate inner conjugacy for ...
View graph of relations

The failure of approximate inner conjugacy for standard diagonals in regular limit algebras.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

The failure of approximate inner conjugacy for standard diagonals in regular limit algebras. / Power, Stephen C.; Donsig, A. P.

In: Bulletin of the Canadian Mathematical Society, Vol. 39, 1996, p. 420-428.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Power, SC & Donsig, AP 1996, 'The failure of approximate inner conjugacy for standard diagonals in regular limit algebras.', Bulletin of the Canadian Mathematical Society, vol. 39, pp. 420-428.

APA

Power, S. C., & Donsig, A. P. (1996). The failure of approximate inner conjugacy for standard diagonals in regular limit algebras. Bulletin of the Canadian Mathematical Society, 39, 420-428.

Vancouver

Power SC, Donsig AP. The failure of approximate inner conjugacy for standard diagonals in regular limit algebras. Bulletin of the Canadian Mathematical Society. 1996;39:420-428.

Author

Power, Stephen C. ; Donsig, A. P. / The failure of approximate inner conjugacy for standard diagonals in regular limit algebras. In: Bulletin of the Canadian Mathematical Society. 1996 ; Vol. 39. pp. 420-428.

Bibtex

@article{d257fdb6d52e43ba9e8d44613647fc07,
title = "The failure of approximate inner conjugacy for standard diagonals in regular limit algebras.",
author = "Power, {Stephen C.} and Donsig, {A. P.}",
year = "1996",
language = "English",
volume = "39",
pages = "420--428",
journal = "Canadian Mathematical Bulletin",
issn = "0008-4395",
publisher = "Canadian Mathematical Society",

}

RIS

TY - JOUR

T1 - The failure of approximate inner conjugacy for standard diagonals in regular limit algebras.

AU - Power, Stephen C.

AU - Donsig, A. P.

PY - 1996

Y1 - 1996

M3 - Journal article

VL - 39

SP - 420

EP - 428

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

SN - 0008-4395

ER -